# SDR QXEA200800295

- Difficulty date: March 13, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 16,313 hours, 16,318 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Corroded
- Location: Mid Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4- MCD LAYSHAFT AFT SUPPORT IS CORRODED.  REMOVED 3 BOLTS, NUTS, WASHERS, REMOVED AFT LAYSHAFT SUPPORT AND INSTALLED SERVICEABLE SUPPORT FROM STOCK.  SECURED WITH 3 BOLTS NUTS AND WASHERS.
